Lyapunov Functions in Stability Theory of Nonlinear Difference Delay Equations
Differencialʹnye uravneniâ, Tome 38 (2002) no. 7, pp. 976-978
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_7_a15,
author = {O. V. Anashkin},
title = {Lyapunov {Functions} in {Stability} {Theory} of {Nonlinear} {Difference} {Delay} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {976--978},
year = {2002},
volume = {38},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_7_a15/}
}
O. V. Anashkin. Lyapunov Functions in Stability Theory of Nonlinear Difference Delay Equations. Differencialʹnye uravneniâ, Tome 38 (2002) no. 7, pp. 976-978. http://geodesic.mathdoc.fr/item/DE_2002_38_7_a15/